MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 32 SIZE S -3.5

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 32 SIZE S -3.5
Model Number 01.25.021
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 december 2020: lot 2001940: (b)(4) items manufactured and released on 01-jul-2020.Expiration date: 2025-06-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs department: one month after primary cementless tha dislocation occurs and the head is exchanged to a longer one.No device malfunction, the root cause is most probably insufficient soft tissue tension and relaxation secondary to surgery and rehabilitation.Additional device involved: batch review performed on 21 december 2020: liner: cc e cc light 01.26.3239hct flat pe hc liner ø 32 / c (k120531)lot.2006350.Lot 2006350: (b)(4) items manufactured and released on 16-jul-2020.Expiration date: 2025-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Dislocation head from liner (no loosening) after 2 months from the primary surgery.Femoral head has been successfully revised.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 32 SIZE S -3.5
Common Device Name
BALL HEADS: COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11138889
Report Number3005180920-2021-00022
Device Sequence Number845769
Product Code JDI
UDI-Device Identifier07630030805158
UDI-Public07630030805158
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2025
Device Model Number01.25.021
Device Catalogue Number01.25.021
Device Lot Number2001940
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight72